A remark on Tihonov's theorem
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2187-2190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a7,
author = {I. Zeman},
title = {A remark on {Tihonov's} theorem},
journal = {Differencialʹnye uravneni\^a},
pages = {2187--2190},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a7/}
}
I. Zeman. A remark on Tihonov's theorem. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2187-2190. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a7/